# SDR USAA2011060600005

- Difficulty date: April 30, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EXCESIVE PLAY ON ARM HINGE FITTING NR 2 OF RUDDER AT STAB STA 1926 RIB 4.  REPLACED ARM HINGE FITTING NR 2 OF THE RUDDER AT STAB STA 1926 RIB 4 IAW A319 AMM 55-36-41.
